| Texto completo | |
| Autor(es): |
Ramos, Pedro Luiz
;
Louzada, Francisco
;
Ramos, Eduardo
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | IEEE WIRELESS COMMUNICATIONS LETTERS; v. 9, n. 10, p. 4-pg., 2020-10-01. |
| Resumo | |
In this letter, we discuss a corrective bias for the modified maximum likelihood estimator of the Nakagami-m fading parameter. The obtained corrected estimator has a closed-form expression, which plays an essential role in describing fading effects in wireless communication. Numerical results show that the bias-corrected estimator outperforms the existing methods and returns unbiased estimates for the fading parameter even for very small sample sizes. (AU) | |
| Processo FAPESP: | 17/25971-0 - Inferência estatística de sistemas complexos |
| Beneficiário: | Pedro Luiz Ramos |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |